| Model Number |
1060657 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient informed alleging a black filter.No allegation of patient harm or injury was reported.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.